# SDR FDEA201102110539

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 39,610 hours, 21,381 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: A57865506202
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 8 SLAT TRACK, ON THE TRACK FWD LOWER OTBD RADIUS, THERE IS CHAFING  MARKED REPAIRED IAW EA 6-5740-146827, WINGS,ATTACH FITTINGS: LT WING NR 8 SLAT TRACK CHAFING, PERMANANT REPAIRS.
